Document details

Solvable monoids with commuting idempotents

Author(s): Fernandes, Vítor H. ; Delgado, Manuel

Date: 2005

Persistent ID: http://hdl.handle.net/10362/5518

Origin: Repositório Institucional da UNL


Description

The notion of Abelian kernel of a nite monoid extends the notion of derived subgroup of a nite group. In this line, an extension of the notion of solvable group to monoids is quite natural: they are the monoids such that the chain of Abelian kernels ends with the submonoid generated by the idempotents. We prove in this paper that the nite idempotent commuting monoids satisfying this property are precisely those whose subgroups are solvable.

International Journal of Algebra and Computation, 15, nº 3 (2005), p. 547-570

Document Type Journal article
Language English
Contributor(s) Fernandes, Vítor H.; Delgado, Manuel
facebook logo  linkedin logo  twitter logo 
mendeley logo

Related documents